# SDR AALA202204060748

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A300*
- Aircraft serial: 3712
- Aircraft time: 45,194 hours, 16,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR10497
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANTS CIDS PANEL.  SERVICED R1 DOOR DAMPER PER TASK CARD 26L80052001.
